# SDR CALA9900091

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15525
- Make and model: Doug DC-9-32
- Aircraft serial: 47531
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inop
- Location: Emer Exit
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT AND RIGHT AFT OVERWING EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.  THE B5-25 POWER SUPPLY AT STA 635 WAS REMOVED AND REPLACED.
